MathSciNet Relay Station
MathSciNet bibliographic data
MR1489975 (99d:65188) 65J15 (47H17)
Wang, Xinghua Convergence of Newton's method and inverse function theorem in Banach space. Math. Comp. 68 (1999), no. 225, 169–186.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement